Skip to product information
1 of 1

Zenith Pharmacy

Apohealth PE Day and Night Cold and Flu Relief Tablets 24

Apohealth PE Day and Night Cold and Flu Relief Tablets 24

Regular price $9.99
Regular price Sale price $9.99
Sale Sold out
Tax included.

APOHEALTH PE Day + Night Cold & Flu Relief provides temporary relief of cold and flu symptoms including nasal congestion, sinus pain, runny nose, headache and body aches and pains. Also reduces fever.


ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Ingredients:Day tablets contain Paracetamol 500 mg, Phenylephrine Hydrochloride 5 mg. Night tablets contain Paracetamol 500 mg, Phenylephrine Hydrochloride 5 mg, Chlorphenamine Maleate 2mg.

Directions: Adults and children 12 years and over take 2 white day tablets every 4-6 hours if required. Take 2 pink night tablets at bedtime if required.

Warnings:

Keep to the recommended dose, do not take for more than a few days at a time, do not give to children under 12 years of age.

This product may cause sleeplessness if taken up to several hours before going to bed. The night time medication may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol.

View full details